# SDR C2XA98CL035

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Part number: 101910523
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F, D

## Discrepancy

CLE - FLT 3041 - CREW REPORTED THAT DURING TAXI THE LEFT ENGINE FIRE DETECTOR ACTIVATED, CREW PERFORMED QRH ITEMS.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED ENGINE AND FOUND THE FORWARD FIRE LOOP ATTACHMENT BRACKET BROKEN ALLOWING LOOP TO CONTACT EXHAUST STACK, NO INDICATION OF FIRE WAS EVIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FORWARD FIRE LOOP EXHAUST ATTACHMENT BRACKET IAW B1900D SRM 51-40-10, AIRCRAFT RELEASED FOR SERVICE.  (M)
